It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





DESPERATE !!!!

DESPERATE !!!!

[ Back to Messages ]

Message

Posted by Alexis on December 13, 2000 at 22:51:18:

Hi all, I am new to this board. I have been reading through the postings and am very pleased to see
how supportive everyone is. I am really unhappy about my weight. I have an underactive thyroid
(hypothyroidism) and was recently diagnosed with fibromyalgia (similar to chronic fatigue syndrome).
I have been gaining weight due to the thyroid condition and to make things worse I can hardly
exercise anymore because of the fibro pains.
I have been thinking of trying Xenadrine even though I know the warning is not to take it if there is
a thyroid condition. Can anyone shed some light on this, especially if you have a thyroid problem
and have used Xenadrine ? Please help !!



Follow Ups




All times are GMT -7. The time now is 03:26 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!